# SDR DALA2023110108989

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 91,361 hours, 16,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 DOOR 1 HARD TO ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR AREA DOOR OPERATES NRML AT THIS TIME (4415512)
